# SDR DALA2019110406441

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 60,844 hours, 23,594 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6633721) DURING INSPECTION FOUND SEAT EMERGENCY LIGHTS INOPERATIVE FROM ROW 22 BACK. FOUND WIRE SHORTING. REPAIRED WIRE PER SWP CHAPTER 20. OPS CHECK GOOD.
